Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The cut elimination theorem in the unary second order language

Author: Mitsuru Yasuhara
Journal: Proc. Amer. Math. Soc. 17 (1966), 1069-1073
MSC: Primary 02.18
MathSciNet review: 0204273
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] W. Ackermann, Solvable cases of the decision problem, Studies in logic and the foundations of mathematics, North-Holland Publishing Co., Amsterdam, 1954. MR 0064711
  • [C] Alonzo Church, Introduction to mathematical logic, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1996. Reprint of the second (1956) edition; Princeton Paperbacks. MR 1435972
  • [G] G. Gentzen, Untersuchungen über logische Schliessen, Math. Z., 39 (1953), 176-210, 405-431.
  • [T] Gaisi Takeuti, On a generalized logic calculus, Jap. J. Math. 23 (1953), 39–96 (1954); errata, 24 (1954), 149–156. MR 0075160

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.18

Retrieve articles in all journals with MSC: 02.18

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society